MAUDE Adverse Event Report: OVESCO ENDOSCOPY USA INC. BOUGIECAP; DILATOR, ESOPHAGEAL

OVESCO ENDOSCOPY USA INC. BOUGIECAP; DILATOR, ESOPHAGEAL
Model Number 17/18
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The bougie cap was placed on the scope and following the ifu [instructions for use] placing the provided adhesive tape.This tape is clear and completely colorless, poses difficulty seeing post procedure for removal.Tape is single use and meant for removal after patient use.Not intended for reprocessing.

Brand Name
BOUGIECAP
Common Device Name
DILATOR, ESOPHAGEAL
Manufacturer (Section D)
OVESCO ENDOSCOPY USA INC.
15300 weston parkway
suite 101
cary NC 27513
MDR Report Key24150107
Report Number24150107
Device Sequence Number9369137
Product Code KNQ
UDI-Device Identifier04260206311485
UDI-Public(01)04260206311485(17)280331(10)861065
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/06/2026
Report Date (Section F) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number17/18
Device Catalogue Number400.32.04
Device Lot Number861065
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Date Report Sent to FDA01/06/2026